advertisement
Question
Posted by: Binky | 2007/02/26

PMS or Pregnant

I've been on Ginette 35 for a couple of years, now that I'm in a sexual relationship again I have been taking the pill religiously for the 2 months. This month I've noticed a breakout in my skin and my breast have been really sore and tender. My period is a week away but the tenderness started 10 days before my period was due. I did a pregnancy test and it came up negative. My boyfriend never cums inside of me but we don't use condoms until just before. Am I experiencing early symptoms of pregnancy or are these hormonal changes related to the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are likely to be hormonal chnages related to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Maya | 2007/02/26

It takes 3 months for your body to adjust to the pill. It's most likely due to the pill. You did a test too early as you can only do a test about 2 days after a missed period. It is most likely due to the hormonal adjustment to the pill. If you miss your period then you'll know for sure:)

Reply to Maya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement